MathSciNet Relay Station
MathSciNet bibliographic data
MR1847884 (2002e:58004) 58A12 (54A05 55N30 83C75)
Mallios, Anastasios; Rosinger, Elemer E. Space-time foam dense singularities and de Rham cohomology. Acta Appl. Math. 67 (2001), no. 1, 59–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement